# SDR UIEA2019102985805

- Difficulty date: October 28, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,206 hours, 21,762 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C1321
- Part serial: W009274
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

R FWD FUEL PUMP EICAS.( TRANSFERRED TO MDDR #119797 PER DDG 28-22-01, CAT 'C', DUE DATE: 07-NOV-19. MTX PROC C/W, MCC NOTIFIED AND PLACARDS INSTALLED. RESTRICTED TO 120 MIN.   LP 1212657 - M6: REMOVED AND REPLACED R/H FWD BOOST PUMP IAW AMM 28-22-03. OPS CHECK & LEAK  CHECK GOOD, NO DEFECTS NOTED AT THIS TIME. OFF PART (PN: 5006003D, SN: 2024).  LP 1212659 - M12: ADDITIONAL TROUBLESHOOTING NEEDED, MDDR 119797 RE-OPENED.   LP 1212575 - M2: REMOVED AND REPLACED LEFT FWD BOOST PUMP PRESSURE SWITCH IAW AMM 28-42-01, OPS AND LEAK CHECK GOOD.  LP 1212575 - M3: RESET GFI RELAY IN P141. R FWD BOOST PUMP OPS CHECK GOOD PER AMM 28-22-00. THIS CLEARS MDDR 119797. PLACARDS REMOVED AND MCC NOTIFIED. )
